MAUDE Adverse Event Report: GYRUS ACMI, INC. URETEROSCOPE, 43CM; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

GYRUS ACMI, INC. URETEROSCOPE, 43CM; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number MR-6LA
Medical Device Problem Codes Break (1069); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the subject device had a blurry view through the scope and damage to the lens.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report was sent in error.Damage to the lens would not cause or contribute to a death or a serious injury if it were to recur.
 
Event or Problem Description
No additional information from customer.

Brand Name
URETEROSCOPE, 43CM
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23494335
Report Number3011050570-2025-01287
Device Sequence Number8993286
Product Code FGB
UDI-Device Identifier00821925006232
UDI-Public00821925006232
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K052044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR-6LA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown